# SDR 96ZZZX4421

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5774J
- Make and model: Mooney M20J
- Aircraft serial: 241509
- Engine: Cont IO360A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Failed
- Location: Engine Fuel
- Part time: 98 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FORCED LANDING DUE TO FUEL STARVATION TO ENGINE.  INVESTIGATION REVEALED THAT NO FUEL COULD BE PUMPED THROUGH THE ENGINE DRIVEN PUMP.  APPEARED TO BE BLOCKED INTERNALLY.  NO OTHER DEFECTS WERE FOUND IN THE FUEL SYSTEM.  ALL SCREENS WERE FOUND TO BE CLEAN.  BOOST PUMP OPERATION OK AS WELL.
